Alert archive / California / Wind Advisories in 2008

Wind Advisory 82, NWS San Diego, CA

November 8, 2008Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Nov 8, 2008, 6:01 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 9, 2008, 1:00 AM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2008, 6:01 PM PST (02:01 UTC)
In effect from
Nov 9, 2008, 1:00 AM PST
Expired
Nov 9, 2008, 5:56 PM PST
In force
17 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 2.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3342 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 090201
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
601 PM PST SAT NOV 8 2008

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS SUNDAY...

.A COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA TONIGHT.
BEHIND THE FRONT...STRONG NORTHWEST WINDS WILL AFFECT THE
MOUNTAINS AND DESERTS THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS
FROM 20 TO 40 MPH ARE LIKELY...GUSTING AT TIMES TO 55 MPH. THE
WINDS WILL DECREASE SUNDAY NIGHT.

CAZ055-091400-
/O.UPG.KSGX.HW.A.0014.081109T0900Z-081110T0000Z/
/O.NEW.KSGX.WI.Y.0082.081109T0900Z-081110T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-
601 PM PST SAT NOV 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH ARE LIKELY ON
SUNDAY AS A TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA. THE
STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH
PROFILE VEHICLES. DOWNED TREES AND POWER LINES ARE POSSIBLE WITH
SUCH STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH WIND GUSTS IN EXCESS OF 45 MPH.

$$

CAZ060>062-091400-
/O.UPG.KSGX.HW.A.0014.081109T0900Z-081110T0000Z/
/O.NEW.KSGX.WI.Y.0082.081109T0900Z-081110T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
601 PM PST SAT NOV 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS OF 20 TO 40 MPH ARE EXPECTED ON SUNDAY WITH
OCCASIONAL GUSTS TO 55 MPH. THE STRONG WINDS WILL CREATE HAZARDOUS
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DOWNED TREES AND
POWER LINES ARE ALSO POSSIBLE WITH SUCH STRONG WINDS...AND 
VISIBILITIES WILL BE REDUCED TO LESS THAN A QUARTER MILE IN
BLOWING DUST AND SAND.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED WITH GUSTS IN EXCESS OF 45 MPH. 

$$

CAZ056-058-091400-
/O.NEW.KSGX.WI.Y.0082.081109T0900Z-081110T0300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
601 PM PST SAT NOV 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM PST SUNDAY. 

WEST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH ARE LIKELY ON
SUNDAY AS A TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA. THE
STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH
PROFILE VEHICLES. DOWNED TREES AND POWER LINES ARE POSSIBLE WITH
SUCH STRONG WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOEDE
3 follow-up statements
000 
WWUS76 KSGX 091118
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
318 AM PST SUN NOV 9 2008

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS TODAY...

.A COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY. BEHIND
THE FRONT...STRONG NORTHWEST WINDS WILL AFFECT THE MOUNTAINS AND
DESERTS THROUGH THIS AFTERNOON. SUSTAINED WINDS FROM 20 TO 40 MPH
ARE LIKELY...GUSTING AT TIMES TO 55 MPH. THE WINDS WILL DECREASE
TONIGHT.

CAZ055-056-058-092200-
/O.CON.KSGX.WI.Y.0082.000000T0000Z-081110T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
318 AM PST SUN NOV 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

WEST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH ARE LIKELY
TODAY AS A TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA. THE
STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH
PROFILE VEHICLES. DOWNED TREES AND POWER LINES ARE POSSIBLE WITH
SUCH STRONG WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-092200-
/O.CON.KSGX.WI.Y.0082.000000T0000Z-081110T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
318 AM PST SUN NOV 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SUSTAINED WINDS OF 20 TO 40 MPH ARE EXPECTED TODAY WITH
OCCASIONAL GUSTS TO 55 MPH. THE STRONG WINDS WILL CREATE HAZARDOUS
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DOWNED TREES AND
POWER LINES ARE ALSO POSSIBLE WITH SUCH STRONG WINDS... AND
VISIBILITIES WILL BE REDUCED TO LESS THAN A QUARTER MILE IN
BLOWING DUST AND SAND.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
WITH GUSTS IN EXCESS OF 45 MPH.

$$

ATKIN
000 
WWUS76 KSGX 092120
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
120 PM PST SUN NOV 9 2008

...STRONG AND GUSTY WINDS IN THE MOUNTAINS AND DESERTS INTO THIS
EVENING...


CAZ055-056-058-100300-
/O.CON.KSGX.WI.Y.0082.000000T0000Z-081110T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
120 PM PST SUN NOV 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

WEST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH OVER RIDGES
AND MORE EXPOSED AREAS INTO THIS EVENING AS A TROUGH OF LOW PRESSURE
MOVES THROUGH THE AREA. THE STRONG WINDS WILL CREATE HAZARDOUS
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DOWNED TREES AND
POWER LINES ARE POSSIBLE WITH SUCH STRONG WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-100300-
/O.CON.KSGX.WI.Y.0082.000000T0000Z-081110T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
120 PM PST SUN NOV 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

AREAS OF WESTERLY WINDS OF 20 TO 40 MPH WITH OCCASIONAL GUSTS TO
NEAR 55 MPH. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING
CONDITIONS FOR HIGH PROFILE VEHICLES. DOWNED TREES AND POWER LINES
ARE ALSO POSSIBLE WITH SUCH STRONG WINDS...AND VISIBILITY WILL BE
REDUCED LOCALLY TO LESS THAN A QUARTER MILE IN BLOWING DUST AND
SAND.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED
WITH GUSTS IN EXCESS OF 45 MPH.

$$

JAD
000 
WWUS76 KSGX 100156
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
556 PM PST SUN NOV 9 2008

...WIND ADVISORY IS CANCELED...

CAZ055-056-058-060>062-100300-
/O.CAN.KSGX.WI.Y.0082.000000T0000Z-081110T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
556 PM PST SUN NOV 9 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE WIND
ADVISORY. THE WINDS HAVE DECREASED BELOW ADVISORY LEVELS.

$$

MOEDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 8, 4:20 PM PST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 8, 4:20 PM PST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 PM PST SAT NOV 8 2008

.SYNOPSIS...A STRONG UPPER LOW AND A MOSTLY DRY COLD FRONT WILL MOVE
ACROSS THE AREA LATE TONIGHT AND SUNDAY...BRINGING INCREASING
CLOUDS...COLDER TEMPERATURES...STRONG GUSTY WINDS AND A SLIGHT
CHANCE OF SHOWERS. RESIDUAL MOISTURE WILL CAUSE VARIABLE CLOUDINESS
MONDAY...OTHERWISE MOSTLY CLEAR AND WARMER NEXT WEEK AS HIGH
PRESSURE REBUILDS AND WEAK OFFSHORE FLOW RETURNS.

&&

CORRECTED TYPOS

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY-MON)...
EXCEPT FOR EASTERN SAN DIEGO COUNTY...THE TRANSITION BACK TO ONSHORE
FLOW HAS BEEN COMPLETE AND NOW WE AWAIT THE BIG BLAST FROM THE WEST.
MOSTLY THIS WILL AFFECT THE OUTER WATERS...SEE MARINE SECTION
BELOW...AND THE HIGHER MOUNTAINS AND THE DESERT AREAS. NEXT SHIFT
WILL MAKE THE CALL ABOUT WHETHER TO RAISE THE HIGH WIND WATCH TO A
HIGH WIND WARNING FOR THESE AREAS OR GO WITH WIND ADVISORIES. EITHER
WAY IT LOOKS LIKE IT WILL BE QUITE WINDY BY SUNDAY MORNING OVER
THESE AREAS AND SINCE ITS A WEEKEND...CAMPERS...OFF ROADERS...AND
OTHERS OUT IN THE DESERT AREAS MAY WANT TO SECURE PROPERTY BEFORE
SUNSET TONIGHT.

FROM PREVIOUS DISCUSSION...
A FAST MOVING SHORT WAVE OFF THE PAC NW COAST WILL DIG SE AND MOVE
THROUGH LATE TONIGHT AND EARLY SUN MORNING. MODELS ARE NOW IN PRETTY
GOOD AGREEMENT REGARDING THE TRACK OF THIS INSIDE SLIDER...HAVING
SETTLED ON MORE OF A WESTERN TRACK WITH A STRONG JET DIVING DOWN THE
COAST AND A 551 DM LOW PASSING THROUGH SRN NV. AN EDDY IS EXPECTED
TO DEVELOP OVERNIGHT AHEAD OF THIS SYSTEM AND RAPIDLY DEEPEN THE
MARINE LAYER. THE COMBINATION OF THE PASSING TROUGH AND DEEP MARINE
LAYER MOISTURE WILL BRING A SMALL CHANCE OF LIGHT SHOWERS OVER AND W
OF THE MOUNTAINS. THERE COULD BE LOCAL DENSE FOG ON THE COASTAL
MOUNTAIN SLOPES LATE TONIGHT AND SUN MORNING. A 50-60 KT 700 MB JET
IS EXPECTED TO MOVE OVERHEAD DURING THE MORNING...AND THIS COULD
CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. THE
STRONGEST WINDS WILL BE IN THE SAN BERNARDINO COUNTY DESERTS AND SAN
DIEGO COUNTY DESERTS WHERE GUSTS COULD REACH 60 MPH...HOWEVER HIGH
WINDS CANNOT BE RULED OUT IN ISOLATED AREAS OF THE COACHELLA VALLEY
AT THIS TIME. IT WILL BE WINDY IN THE MOUNTAINS TOO...BUT A WIND
ADVISORY MAY ONLY BE NEEDED THERE. THE WINDS SHOULD DECREASE SUN
AFTERNOON AND EVENING AS THE TROUGH SWINGS EAST. THE CLOUDS WILL
DECREASE SUN AFTERNOON BUT RESIDUAL MOISTURE WILL CAUSE SOME
LINGERING LOW CLOUDS W OF THE MOUNTAINS INTO MON AND A FEW HIGH
CLOUDS. TEMPS ON SUN AND MON WILL BE MUCH COOLER THAN IN PREVIOUS
DAYS WITH HIGHS MAINLY IN THE 60S W OF THE MOUNTAINS. OVERNIGHT LOWS
WILL BE COLD IN SOME OF THE HIGHER VALLEYS AND WIND SHELTERED AREAS.

.LONG TERM (TUE-FRI)...ANOTHER SHORT WAVE WILL DIG AND MOVE PAST TO
OUR NE ON TUE BUT MODELS SHOW BIG DIFFERENCES ON HOW CLOSE IT WILL
COME TO SRN CA. WILL GO WITH DRY NLY OFFSHORE FLOW ALOFT BUT WITH
ONLY WEAK OFFSHORE GRADIENTS. SLOW WARMING TUE-WED AS HEIGHTS SLOWLY
INCREASE. A STRONG UPPER HIGH IN THE E PAC WILL MOVE OVER THE W
COAST THU-FRI ACCOMPANIED BY GENERALLY WEAK OFFSHORE GRADIENTS. THIS
WILL BRING SUNNY AND MUCH WARMER DAYS AND MOSTLY CLEAR COOL NIGHTS.

&&

.AVIATION...
082130Z...STRONG TROUGH/COLD FRONT MOVING DOWN THE WEST COAST WILL
BRING A RAPID DETERIORATION IN AVIATION WEATHER AFTER 0000 UTC.
BETWEEN 0000 UTC AND 0300 UTC COASTAL STRATUS EXPECTED TO BECOME
SOLID BELOW FL018 AND PUSH INLAND AND BETWEEN 0300 AND 0900 UTC THE
MARINE LAYER IS EXPECTED TO RAPIDLY DEEPEN TO FL035 WITH
STRATUS/STRATOCUMULUS SLOPING UPWARD TO FL060 AGAINST COASTAL
MOUNTAIN SLOPES AS TROUGH NEARS. MID/UPPER LEVEL MOISTURE AHEAD OF
AND ACCOMPANYING THE TROUGH IS SOMEWHAT LIMITED....BUT AFTER 0600
UTC MAY SEE SCATTERED ALTOCUMULUS LENTICULARUS CLOUDS BETWEEN
FL080-FL100 AND BROKEN CIRROSTRATUS BETWEEN FL220-FL300...ALONG WITH
MODERATE TO SEVERE TURBULENCE OVER AND EAST OF MOUNTAINS AS WEST
WINDS INCREASE TO 50-100 KT BETWEEN FL100-FL250. AFTER 1200 UTC
MARINE STRATUS FIELD SHOULD BEGIN TO BREAK UP INTO SCATTERED
STRATOCUMULUS AS COLD AIR ADVECTION ALOFT BREAKS UP THE CAPPING
INVERSION. BY 1800 UTC WIND DIRECTION VEERING TO NORTHWEST AND DRIER
AIR COMING IN SO MAY LOSE VISUAL INDICATORS OF MOUNTAIN WAVE ACTION
BUT EXPECT IT WILL CONTINUE THROUGHOUT REMAINDER OF SUNDAY DUE TO
NORTHWEST WINDS 25-40 KT IN THE FL050-FL100 LAYER AND 50-90KT ABOVE
THIS. STRATUS FIELD SUNDAY NIGHT INTO MONDAY MORNING EXPECTED TO BE
SCATTERED TO BROKEN BELOW FL030 AND MAINLY AFFECTING SAN DIEGO
COUNTY AIRPORTS DUE TO DRIER OVERLAND TRAJECTORIES ACROSS INLAND
EMPIRE AND MOST OF ORANGE COUNTY.

&&

.MARINE...
082130Z...WARNINGS WERE ISSUED EARLIER FOR THE GALE FORCE WIND GUSTS
AND HAZARDOUS SEAS AS COLD FRONT SHIFTS SOUTH OVER THE REGION LATE
TONIGHT AND SUNDAY. GETTING READY TO PUMP OUT A HIGH SURF ADVISORY
FOR SAN DIEGO COUNTY BEACHES FOR SUNDAY AND MONDAY. THIS MAY NEED TO
BE EXTENDED INTO TUESDAY...BUT FOR NOW LOOKS LIKE THE RESIDUAL
NORTHWEST SWELL WILL DROP BELOW 5 FEET AND ANGLE OF APPROACH MAY
EXCLUDE MOST OF SAN DIEGO COUNTY BEACHES. TIDES WILL BE RUNNING
FAIRLY HIGH AND SINCE THIS WILL BE THE FIRST SIGNIFICANT NW SWELL
HITTING THE COAST THIS FALL BEACH EROSION WILL BE NOTICEABLE...BUT
THE NORTHERLY COMPONENT OF WINDS AND CORIOLIS EFFECT WILL PARTIALLY
OFFSET BEACH RUNUP AND INLAND EXTENT OF SCOURING.

&&

.FIRE WEATHER...
DYING SANTA ANA WINDS THIS MORNING. RAPID SHIFT BACK TO ONSHORE FLOW
THIS AFTERNOON. LINGERING DRY AIR THIS EVENING AND SOUTHWEST WINDS
GUSTING OVER 35 MPH WITH RELATIVE HUMIDITY BELOW 25 PERCENT WILL
CONTRIBUTE TO RAPID SPREAD OF ANY FIRES OVER MOUNTAINS AND DESERTS.
AFTER MIDNIGHT RELATIVE HUMIDITY SHOULD BE WELL OVER 60 PERCENT
THESE AREAS...EXCEPT FOR ANZA BORREGO DESERT AND COACHELLA
VALLEY...SO THOUGH WINDS WILL BE GUSTING OVER 50 MPH BY THEN ANY
EXISTING FIRES SHOULD NOT SPREAD IN THE FINE FUELS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WATCH FROM 1 AM PST SUNDAY THROUGH SUNDAY AFTERNOON
     FOR APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS.

     HIGH SURF ADVISORY FROM 4 AM SUNDAY TO 2 PM PST MONDAY FOR SAN
     DIEGO COUNTY COASTAL AREAS.

PZ...GALE WARNING FROM 4 AM TO 4 PM PST SUNDAY FOR WATERS FROM SAN
     MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT
     INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM SUNDAY TO 4
     AM PST MONDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.

&&

PUBLIC...SCV/BALFOUR
AVIATION/MARINE/FIRE WEATHER...BALFOUR

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Nov 8, 6:00 PM PST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
600 PM PST SAT NOV 8 2008

CAZ042-043-048-050-055>058-060>062-091200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
600 PM PST SAT NOV 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

*WIND ADVISORY FOR THE MOUNTAINS AND DESERTS LATE TONIGHT...SEE
LAXNPWSGX.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

*WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY...SEE LAXNPWSGX.

*GALE WARNING FOR THE OUTER WATERS SUNDAY...SEE LAXMWWSGX.

*SMALL CRAFT ADVISORY FOR THE INNER WATERS SUNDAY AFTERNOON AND
SUNDAY NIGHT...SEE LAXNPWSGX.

*HIGH RIP CURRENT RISK AT ORANGE COUNTY AND SAN DIEGO COUNTY BEACHES
SUNDAY AND MONDAY.

*HIGH SURF ADVISORY AT THE SAN DIEGO COUNTY BEACHES SUNDAY AND
MONDAY.

.SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MOEDE

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.